# SDR WX0A070685

- Difficulty date: November 15, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042511
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP VANE L/E EXISTING REPAIR CHAFED ABOVE NR 3 FLAP ACTUATOR.  REPAIRED LT WING O/B FLAP VANE L/E ABOVE NR 3 FLAP ACTUATOR IAW MD 80 SRM 51-70-2 REPAIR 18.
